# SDR SWIA201230916

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 26,971 hours, 21,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR FLOOR BY MAIN CABIN DOOR IS OUT.  (FLT 4636  RELAMPED EMERGENCY LIGHT.
